Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

G. Dal Maso - F. Murat

Asymptotic behaviour and correctors for linear Dirichlet problems with simultaneously varying operators and domains

created on 22 May 2002
modified by dalmaso on 18 Nov 2015

[BibTeX]

Published Paper

Inserted: 22 may 2002
Last Updated: 18 nov 2015

Journal: Ann. Inst. H. Poincaré Anal. Non Linéaire
Volume: 21
Pages: 445-486
Year: 2004

Credits | Cookie policy | HTML 5 | CSS 2.1